# SDR CA151106004

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,161 hours
- Engine: Pwc PW150A
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: C1817AA
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A MAINTENANCE CHECK OF THE AILERON DISCONNECT SYSTEM REVEALED THAT THE AUTOPILOT ROLL SERVO CLUTCH WAS PERMANENTLY ENGAGED. THE ROLL ACTUATOR WAS REPLACED AND AILERON CONTROL CABLES WERE RIGGED BETWEEN AILERON SPLITTER QUADRANT AND AILERON TERMINAL QUADRANT. THE ROLL ACTUATOR HAD BEEN INSTALLED FOR 956H/888C AND 135 DAYS. THE AILERON SYSTEM WAS TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
